# SDR 97ZZZX4922

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 344-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION WAS NOTED ON CABIN SEAT TRACK AT LBL 24 FROM STA 344 TO STA 480.
